# SDR 2005UALA00282

- Difficulty date: March 18, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: A29011
- Part serial: N0617
- Condition: Leaking
- Location: Slide/Raft
- Component: Slide/Raft
- Component part number: 101657303
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ASPIRATOR LEAKING BY BARREL.  REPLACED ASPIRATOR.
